advertisement
Question
Posted by: Joan | 2011-03-25

Bipolar II - Irritability

The depression is under control. No highs, I am stable, but I am still very irritable/agitated. I have been on these Meds for over 3 months. Seroquel 200mg, Lamictin 150mg, Wellbutrin 150mg.

Any suggestions on what will help for the irritablity? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Some people do indeed experience irritability while on some ADs, indeed some experience it as part of their bipolar or depression. What does your prescribing shrink think ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2011-03-26

Some people do indeed experience irritability while on some ADs, indeed some experience it as part of their bipolar or depression. What does your prescribing shrink think ?

Reply to cybershrink
Posted by: moi | 2011-03-25

I''m on the same meds and I have found that exercise really helps these to kick in - though I stopped the seroquel - it made me ''unambitious'' and without motivation.
SinceI kicked the seroquel, and with wellbutrin and lamictin I''m feeling much better and under control.

Incorporate exercise into your life - you have to get that agitation / agression OUT and exercise is the safest way to do so - AND the other benefits speak for themselves.

Work out your agitation.

Good luck!

Reply to moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement